# SDR USAA2013022500026

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 24,448 hours, 10,567 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT ON ROW 18L INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT CABLE.  OPS CHECK GOOD.
